# SDR ASAA2017011419374

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,376 hours, 9,768 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI ICE WAS TURNED OFF DURING ENGINE SHUTDOWN. NR 1 COWL VALVE REMAINED OPEN WITH SWITCH IN OFF POSITION. GROUNDED - YES. ACCOMPLISHED FIM 30-21 TASK 804. INTERMITTENT FAULT. NR 1 ENG COWL ANTI ICE VALVE & SWITCH OPS CHECK GOOD. NO HISTORY 30 DAYS.
